# SDR AALA201901229011

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 15,053 hours, 4,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 DOOR CYLINDER REQUIRED SERVICING.  MAINTENANCE SERVICED THE DOOR EMERGENCY OPS CYLINDER IAW  AMM 52-22-00 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
